Accessibility navigation


A boundary integral equation formulation for the Helmholtz equation in a locally perturbed half-plane

Chandler-Wilde, S. N. and Peplow, A. T. (2005) A boundary integral equation formulation for the Helmholtz equation in a locally perturbed half-plane. Zamm-Zeitschrift Fur Angewandte Mathematik Und Mechanik, 85 (2). pp. 79-88.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:5041

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation